Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 28, NWS Huntsville, AL

April 10, 2009Madison County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 2:43 PM CDT for Madison County, Alabama. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 2:43 PM CDT (19:43 UTC)
Expired
Apr 10, 2009, 3:15 PM CDT
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 48 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 2:47 PM CDTHAIL 1.753 N Owens Crossroads, ALUP TO GOLF BALL SIZE HAIL WAS REPORTED AT THE INTERSECTION OF HIGHWAY 431 AND OLD HIGHWAY 431.
Apr 10, 2:47 PM CDTHAIL 1.75Owens Crossroads, ALUP TO GOLF BALL SIZE HAIL WAS REPORTED AT THE INTERSECTION OF HIGHWAY 431 AND OLD HIGHWAY 431.
Apr 10, 3:00 PM CDTHAIL 1.75New Hope, ALGOLF BALL SIZE HAIL REPORTED COVERING THE GROUND.
Apr 10, 3:10 PM CDTTSTM WND DMG5 Wsw Owens Crossroads, ALLARGE TREE DOWN AT HOBBS ISLAND RD AND PARSONS DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:23 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 404 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
648 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
404 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 101943
TORHUN
ALC089-102015-
/O.NEW.KHUN.TO.W.0028.090410T1943Z-090410T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
243 PM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 315 PM CDT

* AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
  FARLEY...OR ABOUT 11 MILES NORTH OF ARAB...MOVING NORTHEAST AT 30
  MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  NEW HOPE.
  NEW HOPE.
  GURLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3450 8653 3456 8655 3457 8656 3474 8657
      3475 8634 3474 8635 3463 8635 3459 8631
      3458 8630 3457 8632 3456 8630 3455 8631
      3448 8650
TIME...MOT...LOC 1943Z 245DEG 28KT 3448 8653

$$

KULA
1 follow-up statement
000 
WWUS54 KHUN 102014
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CDT FRI APR 10 2009

ALC089-102024-
/O.EXP.KHUN.TO.W.0028.000000T0000Z-090410T2015Z/
MADISON AL-
314 PM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR SOUTHEASTERN MADISON COUNTY EXPIRES AT 315
PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3450 8653 3456 8655 3457 8656 3474 8657
      3475 8634 3474 8635 3463 8635 3459 8631
      3458 8630 3457 8632 3456 8630 3455 8631
      3448 8650
TIME...MOT...LOC 2014Z 245DEG 28KT 3458 8626

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 11:57 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 10, 11:57 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1157 AM CDT FRI APR 10 2009

.UPDATE...FOR 18Z TAFS

&&

.AVIATION...
SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND
20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT
BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF
TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO
ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON
RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV.
A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND
VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES
THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND
02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND
WINDS AROUND 10KT SWITCHING TO THE NORTHWEST.

&&

.DISCUSSION.../ISSUED AT 1058 AM CDT FRI APR 10 2009/

DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM
WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES
OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET.

STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY
A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER
SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE
FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE
SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S
IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY
THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT
WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID
70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB
FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL
CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL
WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN
VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO
EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK
POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

AVIATION...KDW
DISCUSSION...20
Hazardous weather outlook, Apr 10, 11:30 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1130 AM CDT FRI APR 10 2009

ALZ001>010-016-TNZ076-096-097-110300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1130 AM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL MOVE ACROSS
NORTHERN ALABAMA TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...STRONG
TORNADOES...AND DAMAGING WINDS OVER 70 MPH. IN ADDITION...A FEW
CASES OF FLASH FLOODING ARE ALSO POSSIBLE.

SEVERE WEATHER IS EXPECTED DURING THE 12 PM TO 3 PM TIME FRAME IN
NORTHWEST ALABAMA...2 PM TO 5 PM FOR NORTH CENTRAL ALABAMA AND
LINCOLN COUNTY TENNESSEE...AND FROM 4 PM TO 7 PM FOR NORTHEASTERN
ALABAMA AND MOORE AND FRANKLIN COUNTIES IN TENNESSEE.

THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE
COLD FRONT AS IT MOVES ACROSS THE AREA DURING THE AFTERNOON AND
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS
ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE
THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THROUGH THE EARLY EVENING HOURS.

KDW

In the hours before

Special weather statement, Apr 10, 12:05 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1205 PM CDT FRI APR 10 2009

ALZ001-002-101730-
COLBERT-LAUDERDALE-
1205 PM CDT FRI APR 10 2009

...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 1230 PM CDT...

AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTON.
  OAKLAND...THREET.
  UNDERWOOD-PETERSVILLE...CLOVERDALE.
  ZIP CITY...SAINT FLORIAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KDW
Local storm report, Apr 10, 1:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             13 NW FLORENCE          34.93N 87.84W
04/10/2009  E1.00 INCH       LAUDERDALE         AL   FIRE DEPT/RESCUE

            CENTRAL HEIGHTS VOLUNTEER FIRE DEPARTMENT REPORTED
            QUARTER SIZE HAIL.

1258 PM     HAIL             CHEROKEE                34.76N 87.97W
04/10/2009  E0.88 INCH       COLBERT            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN CHEROKEE.

1259 PM     HAIL             RED BAY                 34.44N 88.14W
04/10/2009  E0.88 INCH       FRANKLIN           AL   TRAINED SPOTTER

            NICKEL SIZE HAIL WAS REPORTED IN DOWNTOWN RED BAY.

0100 PM     NON-TSTM WND DMG HATTON                  34.56N 87.41W
04/10/2009                   LAWRENCE           AL   TRAINED SPOTTER

            TREES KNOCKED DOWN IN HATTON.

0100 PM     HAIL             ZIP CITY                34.96N 87.67W
04/10/2009  E0.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            PENNY SIZE HAIL WAS REPORTED IN ZIP CITY.

0101 PM     HAIL             CHEROKEE                34.76N 87.97W
04/10/2009  E1.75 INCH       COLBERT            AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN CHEROKEE.

0102 PM     HAIL             13 NW FLORENCE          34.93N 87.84W
04/10/2009  E1.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            GOLF BALL HAIL REPORTED ALONG COUNTY ROAD 219.

&&

KWEBER
Local storm report, Apr 10, 1:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HAIL             8 W LEXINGTON           34.97N 87.51W
04/10/2009  E0.88 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            NICKEL HAIL REPORTED IN GREEN HILL

0110 PM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E1.00 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED ON THE CAMPUS OF UNA.

0114 PM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E1.50 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            PING PONG SIZED HAIL REPORTED ON THE CAMPUS OF UNA.

0116 PM     HAIL             8 W LEXINGTON           34.97N 87.51W
04/10/2009  E1.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            REPORT OF GOLFBALL SIZED HAIL IN GREEN HILL.

&&

KWEBER
Local storm report, Apr 10, 1:43 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             ENE HOWELL              35.23N 86.61W
04/10/2009  M1.00 INCH       LINCOLN            TN   OFFICIAL NWS OBS

            COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN THE
            HOWELL COMMUNITY.

&&

KWEBER
Local storm report, Apr 10, 2:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
224 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             LEXINGTON               34.97N 87.37W
04/10/2009  E0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL SIZED HAIL REPORTED ALONG HWY 101 IN LEXINGTON.

0124 PM     HAIL             FLORENCE                34.80N 87.68W
04/10/2009  E1.75 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            GOLFBALL SIZED HAIL REPORTED AT THE UNA CAMPUS.

0126 PM     HAIL             MOULTON                 34.48N 87.29W
04/10/2009  E0.88 INCH       LAWRENCE           AL   PUBLIC

            NICKEL SIZE HAIL WAS REPORTED IN MOULTON.

0145 PM     HAIL             TRINITY                 34.61N 87.09W
04/10/2009  E0.50 INCH       MORGAN             AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED IN TRINITY.

0151 PM     HAIL             FAYETTEVILLE            35.15N 86.56W
04/10/2009  E0.88 INCH       LINCOLN            TN   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED IN FAYETTEVILLE.

0156 PM     TORNADO          MOULTON                 34.48N 87.29W
04/10/2009                   LAWRENCE           AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND AT THE INTERSECTION OF
            HIGHWAY 157 AND COUNTY ROAD 246.

0159 PM     HAIL             ANDERSON                34.93N 87.27W
04/10/2009  E0.75 INCH       LAUDERDALE         AL   PUBLIC

            PENNY SIZE HAIL REPORTED IN ANDERSON.

0201 PM     TSTM WND DMG     5 NE PETERSBURG         35.36N 86.57W
04/10/2009                   LINCOLN            TN   PUBLIC

            TREES DOWN ALONG 231 ABOUT 15 MILES NORTH OF
            FAYETTEVILLE.

0206 PM     HAIL             MADISON                 34.70N 86.75W
04/10/2009  E1.75 INCH       MADISON            AL   TRAINED SPOTTER

0210 PM     HAIL             HUNTSVILLE              34.73N 86.59W
04/10/2009  E0.88 INCH       MADISON            AL   PUBLIC

            NICKEL HAIL REPORTED IN RESEARCH PARK

&&

KWEBER
Local storm report, Apr 10, 2:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             12 SE ATHENS            34.68N 86.82W
04/10/2009  E1.00 INCH       LIMESTONE          AL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED 3 MILES EAST OF SALEM.

0156 PM     HAIL             7 N MOULTON             34.58N 87.29W
04/10/2009  E1.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL IN THE LEISURE
            AND LANGTOWN COMMUNITIES.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:20 AM CDTSevere Thunderstorm WarningHUNCullman25 min
Apr 10, 5:27 AM CDTSevere Thunderstorm WarningHUNMarshall48 min
Apr 10, 6:04 AM CDTSevere Thunderstorm WarningHUNDeKalb27 min
Apr 10, 11:55 AM CDTTornado WarningHUNLauderdale35 min
Apr 10, 12:28 PM CDTSevere Thunderstorm WarningHUNLauderdale32 min
Apr 10, 12:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale29 min
Apr 10, 12:33 PM CDTTornado WarningHUNLauderdale27 min
Apr 10, 12:44 PM CDTTornado WarningHUNColbert, Lauderdale46 min
Apr 10, 12:47 PM CDTTornado WarningHUNLauderdale43 min
Apr 10, 12:53 PM CDTTornado WarningHUNColbert, Franklin37 min
Apr 10, 1:06 PM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more6 hr
Apr 10, 1:29 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison46 min
Apr 10, 1:30 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan15 min
Apr 10, 1:32 PM CDTTornado WarningHUNLauderdale, Limestone28 min
Apr 10, 1:33 PM CDTSevere Thunderstorm WarningHUNFranklin42 min
Apr 10, 1:33 PM CDTTornado WarningHUNLimestone27 min
Apr 10, 1:45 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan45 min
Apr 10, 1:48 PM CDTSevere Thunderstorm WarningHUNLimestone27 min
Apr 10, 1:54 PM CDTTornado WarningHUNLawrence, Morgan36 min
Apr 10, 2:00 PM CDTTornado WarningHUNLimestone, Madison15 min
Apr 10, 2:01 PM CDTSevere Thunderstorm WarningHUNMadison44 min
Apr 10, 2:16 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan29 min
Apr 10, 2:20 PM CDTTornado WarningHUNLimestone, Madison, Morgan25 min
Apr 10, 2:27 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan80 min
Apr 10, 2:27 PM CDTSevere Thunderstorm WarningHUNJackson, Madison24 min
Apr 10, 2:31 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan29 min
Apr 10, 2:48 PM CDTSevere Thunderstorm WarningHUNJackson27 min
Apr 10, 2:50 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan40 min
Apr 10, 2:54 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall51 min
Apr 10, 3:05 PM CDTTornado WarningHUNJackson, Marshall25 min
Apr 10, 3:12 PM CDTTornado WarningHUNDeKalb, Jackson33 min
Apr 10, 3:14 PM CDTSevere Thunderstorm WarningHUNJackson31 min
Apr 10, 3:21 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan39 min
Apr 10, 3:27 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Marshall2 hr
Apr 10, 3:30 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
Apr 10, 3:32 PM CDTSevere Thunderstorm WarningHUNDeKalb43 min
Apr 10, 3:33 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall27 min
Apr 10, 3:33 PM CDTTornado WarningHUNDeKalb27 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningHUNCullman23 min
Apr 10, 3:58 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall47 min
Apr 10, 4:02 PM CDTSevere Thunderstorm WarningHUNCullman13 min
Apr 10, 4:04 PM CDTTornado WarningHUNDeKalb26 min
Apr 10, 4:06 PM CDTTornado WarningHUNMarshall13 min
Apr 10, 4:15 PM CDTTornado WarningHUNMarshall30 min
Apr 10, 4:28 PM CDTSevere Thunderstorm WarningHUNDeKalb32 min
Apr 10, 4:40 PM CDTTornado WarningHUNDeKalb16 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.